MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA ARTICULAR SURFACE FIXED BEARING CRUCIATE RETAINING; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA ARTICULAR SURFACE FIXED BEARING CRUCIATE RETAINING; PROSTHESIS, KNEE
Catalog Number 42511000510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Fibrosis (3167)
Date of Event 10/31/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a left knee surgery.Subsequently, the patient had 95 degree flexion and 10 degree extension with medial side tightness and was revised approximately 7 months post-op due to moderate limited range of motion.All components were revised.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: 42502606201 - femur cemented cruciate retaining (cr) standard left size 7 - 65617799, 42532007501 - tibia cemented 5 degree stemmed left size f - 65469232, unknown - optipac 60 refobacin r-3 - ax25bf0902.G2: foreign country: the netherlands.Device was previously reported under 0001822565-2024-03946.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The event is confirmed.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records and radiographs were provided and reviewed by a health care professional.Review of the available records identified that the synovasurge was negative.During the revision, fibrosis was removed.The surgeon was unable to get full extension by only removing the femoral component and additional resection was required.Total knee revision was performed which enabled adequate stability and full range of motion.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA ARTICULAR SURFACE FIXED BEARING CRUCIATE RETAINING
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21233262
Report Number3007963827-2025-00023
Device Sequence Number8630467
Product Code MBH
UDI-Device Identifier00889024640092
UDI-Public(01)00889024640092(17)271117(10)65691841
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number42511000510
Device Lot Number65691841
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer04/08/2025
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date04/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR
Patient SexMale
Patient Weight86 KG